# SDR DL73S981289

- Difficulty date: June 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N329DL
- Make and model: Boeing 737232
- Aircraft serial: 23101
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6573742
- Condition: Cracked
- Location: R1 Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON HFEC AND LFEC INSPECTIONS OF THE UPPER AFT CORNER OF THE FWD GALLEY DOORWAY PER 3-58715-3AD, A CRACK WAS INDICATED.  REPAIRED PER ERA 331849-14AD.
